RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2015, том 20, выпуск 3, страницы 247–276 (Mi rcd42)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Projective Dynamics and First Integrals

Alain Albouy

IMCCE-CNRS-UMR, Observatoire de Paris, 77, avenue Denfert-Rochereau, 75014 Paris, France

Аннотация: We present the theory of tensors with Young tableau symmetry as an efficient computational tool in dealing with the polynomial first integrals of a natural system in classical mechanics. We relate a special kind of such first integrals, already studied by Lundmark, to Beltrami’s theorem about projectively flat Riemannian manifolds. We set the ground for a new and simple theory of the integrable systems having only quadratic first integrals. This theory begins with two centered quadrics related by central projection, each quadric being a model of a space of constant curvature. Finally, we present an extension of these models to the case of degenerate quadratic forms.

Ключевые слова: bi-hamiltonian, Beltrami’s theorem, Young tableau symmetry, free motion, force field, decomposability preserving

DOI: https://doi.org/10.1134/S156035471503004

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70F10, 53A20
Поступила в редакцию: 02.02.2015
Язык публикации: английский

Образец цитирования: Alain Albouy, “Projective Dynamics and First Integrals”, Regul. Chaotic Dyn., 20:3 (2015), 247–276

Цитирование в формате AMSBIB
\RBibitem{Alb15}
\by Alain Albouy
\paper Projective Dynamics and First Integrals
\jour Regul. Chaotic Dyn.
\yr 2015
\vol 20
\issue 3
\pages 247--276
\mathnet{http://mi.mathnet.ru/rcd42}
\crossref{https://doi.org/10.1134/S156035471503004}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3357275}
\zmath{https://zbmath.org/?q=an:06488656}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RCD....20..247A}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd42
  • http://mi.mathnet.ru/rus/rcd/v20/i3/p247

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Miguel A. Gonzalez Leon, Juan Mateos Guilarte, Marina de la Torre Mayado, “Orbits in the Problem of Two Fixed Centers on the Sphere”, Regul. Chaotic Dyn., 22:5 (2017), 520–542  mathnet  crossref
  • Просмотров:
    Эта страница:87
    Литература:22

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019